# SDR 9624209951

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE NR 2 PYLON LOWER FORWARD SURFACE BEAVER TAIL FITTING AND LOWER SPAR CHORD.  REPLACED FITTING AND REMOVED SPAR CORROSION PER EA 99-120169.
